# SDR WX0A1900010074103

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Engine: Cfmint CFM565B42P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Oil Filter
- Condition: Clogged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OIL FILTER CLOG #2 ENGINE FOLLOWED BY A LOUD BANG FOLLOWED ENGINE FAIL ONE FIRE BOTTLE WAS USED. #2 ENGINE SHUTDOWN ON APPROACH"
